Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Rashes on face, hands, legs, feet, numbness in fingers, feet. Prescribed steroid prednisolone. Cure?

My son has a rash that comes and goes for the past week.The rash seems to be on his face,hands,legs and feet lips were numb, fingers and bottom of feet were also numb,but just seems to be the big toe with some numbness in it now. He is also finds it itchy. No other symtoms. Our gp prescribed chlorphenamine maleate and a steroid prednisolone . Has now taken steriods for three days.
Asked On : Wed, 23 Jan 2013
Answers:  2 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
It is simple Irritant Dermatitis..,
Due to Mosquito Bite or other external Allergen..,
Use Calamine lotion topically..,
Oral antihistamins like cetrizine daily night..,
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Pediatrician, Cardiology Dr. Pradeep Kumar's  Response
Most of the rashes in this age group are due to allergic in origin.
I hope this will resolve with the treatment prescribed. If symptoms persists then other systemic causes of rashes must be ruled be ruled out by thorough evaluation.
So I would suggest you to continue the medication also give some antacid if not prescribed already.
Watch for the resolution or progression of the symptoms. If symptoms persists then consult a pediatrician for further evaluation.
Avoid allergens like dust, pollens, air freshners, perfumes and any food items if he is allergic to any.
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor